# SDR FDEA201009233695

- Difficulty date: September 23, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148N667010
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT APU ACESS DOOR AT STA 1894.6 HAS A FRAME INSTALLATION AT BS 1894.6 THAT HAS EXISTING DAMAGE AND ELONGATED HOLES.  DOOR FRAME OF RT APU ACCESS DOOR AT STA 1894.6 REPAIRED IAW EA F-5240-142334.  (RT APU DOOR FRAME ELONGATED HOLES REPAIR).  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
